# SDR CALA0200078

- Difficulty date: February 16, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 951, LBL 14 TO LBL 16 AND AT LBL 18 TO LBL 24.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-02.
